Happy so far.

A

agbhilly

New Member
Standard Member
Oct 30, 2022
1
0
1
I have been using Saxenda for 3 weeks and have lost 5kgs so far. The only side effects I have experienced are thirst and tiredness. I only use 1.2mg daily at this stage as I have no appetite. I will increase it to 1.8mg if my appetite comes back. The only drawback is the expense but worth it if I reach my goal weight loss of 15kg. I am concerned that I will gain weight as soon as I stop the Saxenda.
 
Kate

Kate

Administrator
Staff member
Nov 21, 2009
673
550
113
Hi agbhilly

Congratulations on your weight loss! Wow that is great that you almost have no side effects. I can tell you have amazing results, and your worries are reasonable. However, you have this time when you use the medication to teach your body a new eating regimen. If you want to keep your weight stable at the point you enjoy, you have to change your lifestyle once and for all. I've been there, and you know what, I learned my lesson hard - no diet and pill can prevent your body from gaining weight back. It is up to you and your willpower. I'm sorry that's the sad (or not) truth)) So my advice: use this time wisely and remember/record everything you have been eating and doing so that you can continue doing that after you finish the medication.
 
  • Like
Reactions: Dre

Similar threads